... appx.65lbs) ? Please help... my nephew just accidentally took one of my sisters 15mg.extended release Morphine pills. We are scared for him!
I really think he is going to be OK, but call poison control or a pharmacist for this question. They are going to be sure of how to treat him. Pharmacists are the true experts on meds. Watch for signs of slowed breathing and call 911 or take him to ER if he seems to be breathing too slow for your comfort.
Hey Mrs. F,
The pediatric dose of morphine extended release for a child of 11 is:
0.3 to 0.6 mg/kg/dose every 12 hours (extended release)
Your son weighs 29.4 kilograms so he could take as much as 17.64 mgs of extended release morphine and be ok. He may get drowsy and "high" but he has not overdosed.
Hope this helps,
- Morphine Information for Consumers
- Morphine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Morphine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Feb 2011 • 1 answer
Posted 18 Jul 2011 • 5 answers
Hydrocodone kinda helped my pain so my doc switched to Oxy then morphine.why dont they ease my pain?
Posted 5 Jan 2012 • 4 answers
Posted 30 Nov 2012 • 3 answers
Posted 27 Jun 2015 • 2 answers